Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Duality for representations of a Hecke algebra


Author: Shin-ichi Kato
Journal: Proc. Amer. Math. Soc. 119 (1993), 941-946
MSC: Primary 20G05; Secondary 20C33, 20H15
MathSciNet review: 1215028
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe a duality operator for representations of the Hecke algebra of a Weyl group or of an affine Weyl group in terms of a certain involution on this algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20G05, 20C33, 20H15

Retrieve articles in all journals with MSC: 20G05, 20C33, 20H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1215028-8
PII: S 0002-9939(1993)1215028-8
Article copyright: © Copyright 1993 American Mathematical Society